# SDR DALA2023021301114

- Difficulty date: August 22, 2022
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 77,587 hours, 13,208 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1817 DURING INSPECTION THE REMOVED "T" FITTING FOUND CORROSION ON THE SURFACE AROUND THE FITTING HOLES AT RH STA955. REFER TO CPCP TASK NO:53-506-00. CORRECTIVE ACTION: THE CORRODED "T" FITTING AT RH STA955 REPLACED AND ACCOMPLISHED PER W/C:5312-01170-10B-02. (2376170)
